It can take the body up to three months to get used to the hormones of the pill. During that time, it's pretty common for the withdrawal bleed to be late, to be very light, or to be skipped altogether.
So, I'd not worry about a pregnancy risk here, especially if you are taking the pill as directed and are also backing up with condoms.
-------------------- Johanna Scarleteen Volunteer
"The question is not who will let me, but who is going to stop me." -Ayn Rand Posts: 9192 | From: Cologne, Germany | Registered: Sep 2005
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.